# SDR 07FDEA03359

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN LT PYLON SUPPORT BRACKET AND BOTTOM WING SKIN, RIB 8.  REPAIR PERFORMED BY REAM UP THE HOLES AND INSTALLING BUSHES IAW DRW, R571-  50532, APPROVED BY EA 6-5720-95853 AND RAS/BAE/1002114/2006 ISSUE A.
